Library Header Image
LSE Research Online LSE Library Services

Coherence of the real symmetric Hardy algebra

Bhattacharyya, T. and Sasane, Amol J. (2011) Coherence of the real symmetric Hardy algebra. Operators and Matrices, 5 (2). pp. 303-308. ISSN 1846-3886

Full text not available from this repository.


Let D denote the open unit disk in C centered at 0. Let H∞ R denote the set of all bounded and holomorphic functions defined in D that also satisfy f (z) = f (z) for all z ∈ D. It is shown that H∞ R is a coherent ring.

Item Type: Article
Official URL:
Additional Information: © 2011 Element d.o.o.
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 28 Jul 2011 09:34
Last Modified: 20 Feb 2021 04:38

Actions (login required)

View Item View Item